Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 2, 2011, 3:16 PM CDT. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 3:16 PM CDT (20:16 UTC)
- In effect from
- Apr 3, 2011, 10:00 AM CDT
- Expired
- Apr 3, 2011, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS73 KGRB 022016 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT SAT APR 2 2011 ...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED SUNDAY MORNING... .LOW PRESSURE MOVING OUT OF THE NORTHERN PLAINS WILL CREATE AN INCREASING SOUTHEAST WIND SUNDAY MORNING. AFTER A BRIEF LULL SUNDAY NIGHT...NORTHWEST WINDS WILL INCREASE TO GALE FORCE GUSTS MONDAY MORNING. LMZ541>543-030415- /O.NEW.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 316 PM CDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. * WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE SUNDAY MORNING. * WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 3 TO 5 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
548 WHUS73 KGRB 030201 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CDT SAT APR 2 2011 ...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED SUNDAY MORNING... .LOW PRESSURE MOVING OUT OF THE NORTHERN PLAINS WILL CREATE AN INCREASING SOUTHEAST WIND SUNDAY MORNING. AFTER A BRIEF LULL SUNDAY NIGHT...NORTHWEST WINDS WILL INCREASE TO GALE FORCE GUSTS MONDAY MORNING. LMZ541>543-031000- /O.CON.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 901 PM CDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY. * WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE SUNDAY MORNING. * WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 3 TO 5 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS73 KGRB 030938 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 438 AM CDT SUN APR 3 2011 ...INCREASING WINDS HAZARDOUS TO SMALL CRAFT EXPECTED TODAY... .LOW PRESSURE MOVING OUT OF THE PLAINS STATES WILL PRODUCE INCREASING SOUTHEAST WINDS THIS MORNING WHICH WILL CONTINUE INTO THE EVENING HOURS. AFTER A BRIEF LULL OVERNIGHT...WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 30 KNOTS MONDAY...WITH GALE FORCE GUSTS POSSIBLE. LMZ541>543-031745- /O.CON.KGRB.SC.Y.0030.110403T1500Z-110404T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 438 AM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WINDS INCREASING TO 15 TO 25 KTS BY LATE THIS MORNING. * WAVES:WAVES OF 1 TO 3 FT WILL BUILD TO 4 TO 6 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693
WHUS73 KGRB 031540
MWWGRB
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 AM CDT SUN APR 3 2011
...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY...
.STRONG LOW PRESSURE OVER NORTHERN IOWA WILL MOVE EAST ACROSS
SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES
WILL OCCUR...WITH THE APPROACH OF THE LOW. WINDS WILL EASE FOR A
TIME LATE THIS EVENING...AS THE LOW MOVES THROUGH. HOWEVER...
GUSTY NORTHWEST WINDS WILL OCCUR BEHIND THE DEPARTING LOW FOR MONDAY.
LMZ541>543-032345-
/O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1040 AM CDT SUN APR 3 2011
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING.
* WINDS: SOUTHEAST WINDS 20 TO 25 KTS...VEERING NW LATE TONIGHT
AND AND MONDAY.
* WAVES: WAVES BUILDING TO 4 TO 6 FT...EASING TO 3 TO 5 FT FOR MONDAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$680 WHUS73 KGRB 032015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT SUN APR 3 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .STRONG LOW PRESSURE OVER NORTHERN IOWA WILL MOVE ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL PERSIST INTO THE LATE EVENING. WINDS WILL EASE FOR A TIME LATE THIS EVENING...AS THE LOW MOVES THROUGH. HOWEVER...GUSTY NORTHWEST WINDS WILL OCCUR ON THE BACK SIDE OF THE DEPARTING LOW ON MONDAY. LMZ541>543-040300- /O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 315 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WIND 15 TO 25 KTS DECREASING TO 10 TO 15 KTS AND BECOMING NW LATE TONIGHT. * WAVES: WAVES 4 TO 6 FT SUBSIDING TO 2 TO 4 FT BY LATE EVENING. WAVES ARE EXPECTED TO BUILD BACK TO 3 TO 5 FT BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS73 KGRB 040214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT SUN APR 3 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .STRONG LOW PRESSURE OVER NORTHEAST IOWA WILL MOVE ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH WAVES WILL PERSIST INTO THE LATE EVENING. WINDS WILL EASE FOR A TIME LATE THIS EVENING AS THE LOW MOVES THROUGH. HOWEVER...GUSTY NORTHWEST WINDS WILL OCCUR ON THE BACK SIDE OF THE DEPARTING LOW ON MONDAY. LMZ541>543-040315- /O.CON.KGRB.SC.Y.0030.000000T0000Z-110404T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST WIND 15 TO 25 KTS DECREASING TO 10 TO 15 KTS AND BECOMING NW LATE TONIGHT. * WAVES: WAVES 3 TO 5 FT SUBSIDING TO 2 TO 4 FT BY LATE EVENING. WAVES ARE EXPECTED TO BUILD BACK TO 3 TO 5 FT BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 4:24 AM CDT, 10 hours 52 minutes earlier.
Area forecast discussion, Apr 2, 4:24 AM CDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CDT SAT APR 2 2011 .SHORT TERM...TODAY TONIGHT AND SUNDAY. WIDELY SCATTERED RAIN AND SNOW SHOWERS WILL END TODAY AS NORTHWEST FLOW BRINGS IN DRIER AIR. THE DRYING WILL NOT LAST LONG...AS STRONG WARM ADVECTION WILL ARRIVE LATE TONIGHT AND SUNDAY AND BRING PRECIPITATION TO THE AREA AS STRONG SYSTEM APPROACHES FROM THE NORTHERN PLAINS. PRECIPITATION TYPE IS A CHALLENGE LATE TONIGHT AND EARLY SUNDAY AS INITIALLY COLD AND DRY AIR SHOULD ALLOW FOR A PERIOD OF SNOW IN MOST PLACES. THERE IS AT LEAST A SMALL POSSIBILITY OF SNOW ADVISORY CRITERIA SNOW (3 INCHES OF MORE) IN THE FAR NORTH BUT WILL NOT ISSUE AN ADVISORY RIGHT NOW. WILL GO WITH 1 TO 3 INCHES IN THE FAR NORTH WITH AN INCH OR LESS FURTHER SOUTH. THE SNOW SHOULD CHANGE TO RAIN ACROSS ALL OF THE AREA SUNDAY AFTERNOON AS 925MB AND 850MB TEMPERATURES RISE ABOVE FREEZING. IN ADDITION TO THE SNOW AND RAIN THERE MAY BE SOME THUNDER AS MID LEVEL LAPSE RATES OF 7 TO 8 C/KM EXPECTED OVER ALL BUT THE FAR NORTH. HIGHS TODAY SHOULD BE PRETTY CLOSE TO NORMAL BUT HIGHS ON SUNDAY SHOULD BE HELD INTO THE 30S OVER THE NORTH AND ALSO NEAR THE BAY AND LAKE...WITH LOW 40S ELSEWHERE. .LONG TERM...SUNDAY NGT THRU NXT FRI. MAIN FCST FOCUS TO BE ON THE EARLY SPRING STORM STILL TO BE IMPACTING NE WI EARLY IN THE WEEK. THERE IS ALSO A SECOND WEAKER SYSTEM DUE TO ARRIVE BY MID-WEEK BRINGING ANOTHER CHC OF PCPN. TEMPS FOR THE MOST PART SHOULD AVG AT OR SLIGHTLY BLO NORMAL NXT WEEK. SFC LOW IS EXPECTED TO MOVE ACROSS SRN WI SUNDAY EVENING AND TURN MORE NE TOWARD NRN SECTIONS OF LWR MI SUNDAY NGT. INITIAL E-SE WINDS WL BECOME MORE WESTERLY AS THE SFC LOW PUSHES BY AND THE ASSOCIATED CDFNT SWINGS THRU THE RGN. PCPN TRENDS ARE FCST TO DIMINISH SUNDAY NGT AS THE MAIN BAND ASSOCIATED WITH ISEN LIFT TO HAVE ALREADY EXITED NE WI AND BETTER FORCING/LIFT ALONG THE CDFNT TO BE LOCATED TOWARD THE MID MS VALLEY. PCPN TYPE SHOULD MAINLY BE IN THE FORM OF RAIN SUNDAY EVENING AND AS COOLER AIR STARTS TO WRAP INTO THE SYSTEM OVERNIGHT...WE SHOULD SEE MORE SNOW MIX WITH THE RAIN OVR N-CNTRL/CNTRL WI. PERHAPS UP TO AN INCH OF SLUSHY ACCUMULATION FOR THE NORTHWOODS. EVEN AS THE SFC LOW LIFTS NE INTO SE ONTARIO ON MON...THE MAIN UPR TROF WL BE IN THE PROCESS OF MOVING THRU WI. SUSPECT A DEFORMATION BAND OF PCPN TO PUSH THRU THE AREA...THUS CHC POPS ARE NEEDED ACROSS THE ENTIRE FCST AREA. HIGHEST POPS MAY BE OVER N-CNTRL WI AS WINDS VEER NW LEADING TO THE POSSIBILITY OF SOME LAKE ENHANCEMENT. 8H TEMPS DROP TO AROUND -6C OVER NRN WI MON AFTERNOON...THUS FAVOR MORE SNOW THAN RAIN. HOWEVER...ACCUMULATIONS WL BE MINIMAL SINCE BULK OF MSTR TO HAVE EXITED (MAYBE AN ADDL INCH AT MOST N-CNTRL). OTHER FEATURE TO WATCH ON MON WL BE THE INCREASE IN WINDS AS THE SFC LOW DEEPENS TO OUR NE AND HI PRES MOVES INTO THE PLAINS. POTENTIAL GALE CONDITIONS FOR THE NEARSHORE WATERS WITH BLUSTERY TO WINDY CONDITIONS INLAND. KEPT MAX TEMPS DOWN BLO GUID AD CAA TO HAVE TAKEN OVER AND PLENTY OF CLDS TO CONTEND WITH. CYCLONIC FLOW TO LINGER OVER NE WI MON NGT WITH THE MDLS BRINGING ONE MORE SHRTWV THRU WI. MSTR BY THIS TIME IS ALL BUT GONE...THUS AM SKEPTICAL ABOUT PCPN CHCS EVEN WITH WEAK DYNAMICS PROVIDED BY THE SHRTWV. 'BEST' CHC WOULD APR TO BE VILAS CNTY WHERE WEAK LK EHNANCEMENT TO PERSIST THRU THE NGT. A WEAK RDG OF HI PRES IS FCST TO MOVE INTO THE WRN GREAT LKS ON TUE AND BACK THE WINDS ENUF SUCH THAT ANY LK EFFECT/ENHANCEMENT WOULD COME TO AN END OVER VILAS CNTY. WINDS WL ALSO GRADUALLY DIMINISH ON TUE AND WITH SOME MIXED SUNSHINE...MAX TEMPS SHOULD BE ABLE TO REACH THE LWR TO MID 40S. AS THIS HI PRES DEPARTS TUE NGT...WINDS WL BACK SE WITH A GRADUAL INCREASE IN LOW-LVL MSTR. MEANWHILE...A CLIPPER TYPE SYSTEM IS PROGGED TO MOVE ALONG THE U.S.-CANADIAN BORDER (VCNTY NRN ND/NW MN) WITH A SWD EXTENDED FNTL BNDRY THRU CNTRL MN. HAVE INCREASED CLDS THRU THE NGT WITH A SLGT CHC THAT THE LEADING EDGE OF LGT RAIN OR SNOW COULD REACH CNTRL WI BY DAYBREAK. THIS CLIPPER REACHES THE WRN GREAT LKS ON WED WITH INCREASING ISEN LIFT COMBINED WITH LIFT FROM THE FNTL BNDRY. CHC POPS APR NECESSARY WITIH PERHAPS A MIX NORTH IN THE MORNING AND RAIN EVERYWHERE IN THE AFTERNOON. ANOTHER AREA OF HI PRES TO THEN MOVE INTO NRN SECTIONS OF THE GREAT LKS AND BRING QUIET/COOL CONDITIONS TO NE WI WED NGT. BY THU...A NEW UPR TROF TO BE AFFECTING THE WRN CONUS AND THE MDLS ARE SHOWING A LEAD IMPULSE RACING WELL AHEAD ACROSS THE CNTRL PLAINS. THE TIMING AND MOVEMENT OF THIS IMPULSE VARY AMONG THE MODELS RANGING FROM THE OHIO RIVER VALLEY TO THE UPR MS VALLEY. PREFER TO HOLD THU DRY FOR NOW UNTIL THESE DIFFERENCES ARE RESOLVED. THE UPR TROF CONTS TO DIG OVER THE WRN CONUS BY FRI WITH MDLS DISAGREEING ON WHEN IT WL BE EJECTED EWD. A FASTER EJECTION (GFS) WOULD BRING PCPN BACK TO NE WI BY NXT WEEKEND...WHILE A SLOWER EJECTION WOULD KEEP NE WI ESSENTIALLY DRY. PLENTY OF TIME TO DISCERN THESE DIFFERENCES IN THE COMING DAYS. && .AVIATION...CIGS AND VSBYS SHOULD IMPROVE TO VFR RANGE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. IFR/LIFR WEATHER EXPECTED TO ARRIVE FROM SOUTHWEST TO NORTHEAST LATE TONIGHT AND SUNDAY ALONG WITH SNOW CHANGING TO RAIN. SOME THUNDERSTORMS POSSIBLE AS WELL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/KALLAS
Hazardous weather outlook, Apr 2, 3:08 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT SAT APR 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 308 PM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT UP TO AN INCH OF WET SNOW MAY PRODUCE SLICK ROADS AND SIDEWALKS OVER PARTS OF NORTHERN AND CENTRAL WISCONSIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE SNOW WILL CONTINUE SUNDAY ACROSS THE NORTH IN THE MORNING WITH AN ADDITIONAL INCH OR TWO OF ACCUMULATION POSSIBLE. THE SNOW WOULD THEN TRANSITION TO RAIN IN THE AFTERNOON. THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT THE FAR NORTH ON SUNDAY...AND OVER EAST CENTRAL WISCONSIN ON SUNDAY EVENING...BUT THEY WILL NOT BE SEVERE. RAIN COULD COMBINE WITH MELTING SNOW TO CAUSE RIVER AND STREAMS TO RISE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SNOWFALL AMOUNTS LATE TONIGHT AND SUNDAY. LMZ521-522-541>543-032015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 308 PM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GALE FORCE GUSTS ARE POSSIBLE ON MONDAY AFTERNOON AND NIGHT... ESPECIALLY IN THE DEATHS DOOR AREA. MG/TSK
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.